Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 113, NWS Wilmington, OH

June 10, 20204 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2020, 4:30 PM EDT for 4 counties in Ohio. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 4:30 PM EDT (20:30 UTC)
Expired
Jun 10, 2020, 5:04 PM EDT
In force
34 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clermont County, OH, Clinton County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 28 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:32 PM EDTTSTM WND DMG4 S Lebanon, OHTREE DOWNED INTO A HOUSE NEAR 100 BLOCK OF EAST BROADWAY IN SOUTH LEBANON. TIME ESTIMATED BY RADAR.
Jun 10, 4:33 PM EDTTSTM WND DMG5 Ne Loveland, OHSEVERAL LARGE LIMBS DOWNED IN THE VILLAGE ON THE GREEN NEIGHBORHOOD OFF STEPHENS ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

416 
WUUS51 KILN 102030
SVRILN
OHC025-027-061-165-102115-
/O.NEW.KILN.SV.W.0113.200610T2030Z-200610T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
430 PM EDT Wed Jun 10 2020

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Eastern Hamilton County in southwestern Ohio...
  North central Clermont County in southwestern Ohio...
  Warren County in southwestern Ohio...
  Northwestern Clinton County in southwestern Ohio...

* Until 515 PM EDT.

* At 430 PM EDT, a severe thunderstorm was located near Loveland,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Mason, Lebanon, Loveland, Montgomery, Waynesville, Morrow, Kings
  Island, South Lebanon, Maineville, Clarksville, Harveysburg,
  Goshen, Corwin, Butlerville, Pleasant Plain, Murdock, State Route
  123 at State Route 132, Fort Ancient, Lytle and Landen.

This includes I-71 in Ohio between mile markers 26 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3918 8416 3925 8432 3958 8415 3955 8387
TIME...MOT...LOC 2030Z 207DEG 30KT 3925 8421 

HAIL...<.75IN
WIND...60MPH
 
$$

Novak
3 follow-up statements
893 
WWUS51 KILN 102046
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
446 PM EDT Wed Jun 10 2020

OHC025-061-102055-
/O.CAN.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Hamilton OH-Clermont OH-
446 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAMILTON AND NORTH
CENTRAL CLERMONT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Ohio.

LAT...LON 3932 8405 3943 8418 3958 8415 3955 8387
TIME...MOT...LOC 2045Z 207DEG 30KT 3937 8413 

$$

OHC027-165-102115-
/O.CON.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Warren OH-Clinton OH-
446 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN WARREN AND NORTHWESTERN CLINTON COUNTIES...

At 445 PM EDT, a severe thunderstorm was located over Morrow, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Lebanon, Waynesville, Clarksville, Harveysburg, Corwin, Oregonia,
Fort Ancient, Lytle, Middleboro, Genntown, State Route 350 at US
Route 22, Caesar Creek State Park and Kingman.

This includes I-71 in Ohio between mile markers 33 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3932 8405 3943 8418 3958 8415 3955 8387
TIME...MOT...LOC 2045Z 207DEG 30KT 3937 8413 

HAIL...<.75IN
WIND...60MPH
 
$$

Novak
887 
WWUS51 KILN 102058
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
458 PM EDT Wed Jun 10 2020

OHC165-102108-
/O.CAN.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Warren OH-
458 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Ohio.

LAT...LON 3949 8398 3956 8398 3955 8387 3948 8392
      3946 8395
TIME...MOT...LOC 2058Z 223DEG 49KT 3952 8391 

$$

OHC027-102115-
/O.CON.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Clinton OH-
458 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN CLINTON COUNTY...

At 458 PM EDT, a severe thunderstorm was located near Wilmington,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Kingman.

This includes I-71 in Ohio between mile markers 44 and 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3949 8398 3956 8398 3955 8387 3948 8392
      3946 8395
TIME...MOT...LOC 2058Z 223DEG 49KT 3952 8391 

HAIL...<.75IN
WIND...60MPH
 
$$

Novak
797 
WWUS51 KILN 102104 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
504 PM EDT Wed Jun 10 2020

OHC027-102113-
/O.CAN.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Clinton OH-
504 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Clinton County.

LAT...LON 3949 8398 3956 8398 3955 8387 3948 8392
      3946 8395
TIME...MOT...LOC 2102Z 207DEG 30KT 3956 8388 

$$

Novak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:07 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 10, 4:07 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
407 PM EDT Wed Jun 10 2020

.SYNOPSIS...
Surface trough continues to head east through the Great Lakes
today, providing thunderstorms and gusty winds. High pressure
builds in from the mid Mississippi Valley Thursday, bringing
cooler and drier air. Dry cold front on Friday reinforces cool
and dry conditions heading into the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Convection expected to increase in coverage and intensity this
evening as convergent boundary/surface trough heads east
into an unstable airmass (SBCAPE near 2500-3000). Bulk shear
values rising to 45-50 knots support supercells, especially
western half of forecast area. Hodographs are mostly straight,
so expecting damaging winds as the primary threat, though a few
taller cores could produce large hail. In addition, if discrete
cells congeal into a linear mode, a few QLCS tornadoes are
possible as 0-3km bulk shear values approach 40-45 knots from
the southwest.

Low level moisture drops quickly behind the trough, so PoPs have
been trimmed heading into the later evening hours. Some guidance
paints potential for light precip in northern areas late
tonight as the mid level trough swings through, though most do
not, so stayed dry with just an increase in clouds which clear
out around sunrise.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Surface high pressure brings temperatures back just below
normal with low humidity through the period. Highs should stay
below 80 degrees, with lows in the upper 50s to near 60.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Northwest flow aloft with surface high pressure offering a mainly
dry day on Friday. Expect temperatures close to normal with highs on
Friday in the upper 70s to lower 80s.

Back door type weakening cold front and a shortwave which drop
south, could lead to a few showers late Friday night into Saturday
across the far northeast counties.

Low amplitude mid level trough over the Great Lakes to amplify with
closed low developing this weekend. Uncertainty exists on exactly
where the low closes off. Consensus forecast closes this low over
the Eastern Great Lakes. While the ECMWF continues to be further
west, the 12Z deterministic run has trended a little east. Will
limit pops to slight chance of a shower Sunday and Monday with the
best chance in the east.

Pattern changes with mid level ridge building into the area thru the
middle of next week. Model solutions differ on how fast the ridge
builds into the area. Will limit pops to slight chance/chance
categories -- mainly in the afternoon/evening, Monday thru
Wednesday. Temperatures to warm thru the period with highs in the
mid 80s by Wednesday.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Main impact to
aviation during the TAF period will be thunderstorm development
and winds. Based on high-res guidance becoming more clustered,
confidence is increasing on timing of storms over the TAF sites.
Outside a few isolated storms, main development will be with
main line, beginning in DAY/CVG/LUK at 20Z, ILN at 21Z, then
CMH/LCK at 22Z. Accommodated for potential severity of storms
with 2 mile visibility during tempo group, but will need to
amend to bring in strong wind gusts as they more closely
approach. Wouldn't be surprised to see gusts to at least 35
knots with storms in the developing line, and a few gusts to 50
knots are likely in the stronger storms.

Outside of storms, wind gusts out of the south to 25-30 knots
may produce impacts in some locations. Expecting direction to
shift to southwesterly, then westerly late this evening after
the line moves through. Gusts will also decrease late tonight.

A brief period of MVFR ceilings are possible late tonight, but
still relatively low confidence here. Otherwise, VFR conditions
will dominate the Thursday portion of the TAF period.

OUTLOOK...MVFR CIGS possible Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hogue
NEAR TERM...Hogue
SHORT TERM...Hogue
LONG TERM...AR
AVIATION...Hogue
Hazardous weather outlook, Jun 10, 5:09 AM EDT, 11 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
509 AM EDT Wed Jun 10 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ054>056-060>065-070>074-
077>082-088-110915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
509 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Thunderstorms are expected to develop this afternoon and persist into
the early evening hours. Some of these storms may include large hail,
damaging winds, and tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed, while following all local,
state and CDC guidelines.

OHZ026-034-035-042>046-051>053-110915-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-Clark-
509 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and tonight.

Thunderstorms are expected to develop this afternoon and persist into
the early evening hours. Some of these storms may include large hail,
damaging winds, and tornadoes. Damaging winds of 75 mph or greater
are possible within the strongest thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed, while following all local,
state and CDC guidelines.

In the hours before

Local storm report, Jun 10, 4:18 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     COLERAIN TOWNSHIP       39.26N 84.63W
06/10/2020                   HAMILTON           OH   TRAINED SPOTTER

            3-4 INCH BRANCHES DOWN IN YARD.

&&

JEG
Local storm report, Jun 10, 4:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     3 SSW ERLANGER          38.97N 84.62W
06/10/2020                   BOONE              KY   911 CALL CENTER

            WIRE DOWN. TIME ESTIMATED FROM RADAR.

&&

BC
Local storm report, Jun 10, 4:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     1 S FAIRFIELD           39.32N 84.54W
06/10/2020                   BUTLER             OH   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN.

&&

ALANR
Special weather statement, Jun 10, 4:25 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
425 PM EDT Wed Jun 10 2020

OHZ060-061-070-071-102100-
Montgomery OH-Warren OH-Butler OH-Preble OH-
425 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PREBLE...EASTERN
BUTLER...NORTHWESTERN WARREN AND SOUTHERN MONTGOMERY COUNTIES UNTIL
500 PM EDT...

At 425 PM EDT, radar indicated a strong thunderstorm over
Williamsdale, moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Dayton, Hamilton, Kettering, Middletown, Fairfield, Miamisburg,
Springboro, Monroe, Trenton, Franklin, Moraine, Carlisle, South
Middletown, West Chester, West Carrollton, Seven Mile, Williamsdale,
Olde West Chester, Hunter and Wetherington.

This includes I-75 in Ohio between mile markers 20 and 21, and
between mile markers 25 and 48.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3932 8441 3937 8462 3977 8446 3967 8414
TIME...MOT...LOC 2025Z 207DEG 30KT 3943 8450

Novak
Local storm report, Jun 10, 4:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     4 SSE FLORENCE          38.93N 84.63W
06/10/2020                   BOONE              KY   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

&&

BC
Special weather statement, Jun 10, 4:26 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
426 PM EDT Wed Jun 10 2020

KYZ092>096-102100-
Pendleton KY-Owen KY-Kenton KY-Campbell KY-Grant KY-
426 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...SOUTHERN
CAMPBELL...EASTERN GRANT...EAST CENTRAL OWEN AND PENDLETON COUNTIES
UNTIL 500 PM EDT...

At 426 PM EDT, radar indicated a strong thunderstorm 7 miles south of
Williamstown, moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Williamstown, Falmouth, Dry Ridge, Butler, Morgan, Corinth, Mount
Auburn, Stewartsville, Northcutt, Gardnersville, Fiskburg, Camp
Northward, New Columbus, Sherman, Goforth, Greenwood, Cherry Grove,
Morning View, Williamstown Lake and Kincaid Lake State Park.

This includes I-75 in Kentucky between mile markers 144 and 161.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3849 8473 3889 8452 3878 8423 3875 8423
      3856 8438 3856 8442 3854 8442 3854 8445
      3853 8445 3854 8447 3851 8449 3851 8452
      3849 8456 3844 8461
TIME...MOT...LOC 2026Z 207DEG 30KT 3852 8457

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:00 PM EDTSpecial Weather StatementILNMiami, Montgomery30 min
Jun 9, 8:31 PM EDTTornado WarningILNMiami9 min
Jun 10, 3:39 PM EDTSpecial Weather StatementILNHamilton36 min
Jun 10, 3:41 PM EDTSpecial Weather StatementILNMontgomery34 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningILNDarke, Preble33 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble33 min
Jun 10, 4:06 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby39 min
Jun 10, 4:07 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren38 min
Jun 10, 4:09 PM EDTSpecial Weather StatementILNClermont36 min
Jun 10, 4:21 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby54 min
Jun 10, 4:25 PM EDTSpecial Weather StatementILNButler35 min
Jun 10, 4:38 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren37 min
Jun 10, 4:38 PM EDTSevere Thunderstorm WarningILNMiami, Shelby23 min
Jun 10, 4:41 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Hardin, Logan, Miami, Shelby and 1 more49 min
Jun 10, 4:48 PM EDTSpecial Weather StatementILNClermont27 min
Jun 10, 4:51 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene39 min
Jun 10, 4:52 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Greene, Warren23 min
Jun 10, 4:53 PM EDTSevere Thunderstorm WarningILNBrown, Clermont37 min
Jun 10, 4:58 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby32 min
Jun 10, 5:06 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland24 min
Jun 10, 5:10 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Madison50 min
Jun 10, 5:13 PM EDTSevere Thunderstorm WarningILNChampaign, Madison, Union47 min
Jun 10, 5:25 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland50 min
Jun 10, 5:30 PM EDTSevere Thunderstorm WarningILNClark, Franklin, Madison, Union45 min
Jun 10, 5:32 PM EDTSpecial Weather StatementILNClinton28 min
Jun 10, 5:32 PM EDTSevere Thunderstorm WarningILNHardin13 min
Jun 10, 5:37 PM EDTSpecial Weather StatementILNLogan23 min
Jun 10, 5:44 PM EDTTornado WarningILNClinton, Fayette, Highland21 min
Jun 10, 5:48 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway42 min
Jun 10, 5:50 PM EDTSevere Thunderstorm WarningILNDelaware, Union40 min
Jun 10, 5:58 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pickaway, Pike and 1 more47 min
Jun 10, 6:03 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking42 min
Jun 10, 6:09 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto66 min
Jun 10, 6:14 PM EDTSevere Thunderstorm WarningILNFranklin16 min
Jun 10, 6:23 PM EDTTornado WarningILNPickaway, Ross22 min
Jun 10, 6:28 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Madison, Pickaway47 min
Jun 10, 6:35 PM EDTSevere Thunderstorm WarningILNAdams, Fairfield, Hocking, Pickaway, Pike, Ross and 1 more55 min
Jun 10, 6:41 PM EDTTornado WarningILNFranklin, Pickaway20 min
Jun 10, 6:45 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking45 min
Jun 10, 6:47 PM EDTSevere Thunderstorm WarningILNScioto58 min
Jun 10, 6:55 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking50 min
Jun 10, 7:13 PM EDTSevere Thunderstorm WarningILNFairfield17 min
Jun 10, 7:22 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking38 min
Jun 10, 7:25 PM EDTTornado WarningILNLicking20 min
Jun 10, 7:30 PM EDTSevere Thunderstorm WarningILNLicking15 min
Jun 10, 7:38 PM EDTSevere Thunderstorm WarningILNScioto56 min
Jun 10, 7:52 PM EDTTornado WarningILNScioto23 min
Jun 10, 7:57 PM EDTSpecial Weather StatementILNScioto33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.